MAUDE Adverse Event Report: HIGHRIDGE MEDICAL, LLC NTINOL GUIDEWIRE 1.6MM X 510MM BLUNT; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

HIGHRIDGE MEDICAL, LLC NTINOL GUIDEWIRE 1.6MM X 510MM BLUNT; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 14-500360
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that when trying to remove a k-wire from the patient after inserting vital mis screws intra-operatively, the tip of the wire fractured off.The tip remains embedded in the vertebral body but the patient is asymptomatic and there was no other patient or procedural impact.

Brand Name
NTINOL GUIDEWIRE 1.6MM X 510MM BLUNT
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
HIGHRIDGE MEDICAL, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
HIGHRIDGE MEDICAL, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25786082
Report Number3012447612-2026-00182
Device Sequence Number18821787
Product Code NKB
UDI-Device Identifier03662663133630
UDI-Public(01)03662663133630
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K121130
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14-500360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexMale
Patient EthnicityNon Hispanic